# SDR SWAA2024022655129

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 51,947 hours, 35,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emer Light Swtch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A EMERGENCY LIGHT SWITCH COVER MISSING<[01] OK TO CONTINUE PER MEL 25-10-01 SP-1B AUTH 181023;[02] R&R AFT ATTENDANT CONTROL PANEL IAW AMM 25-25-11. OPS CHECK GOOD. CLEARING MEL 25-10-01
